I am 35 years old, living with stage IV Endometriosis, possibly adenomyosis and struggled with infertility for almost 4 years. I also struggled with PPD and now struggle with PMDD. I am a mother to a son that was born at 18 weeks and too precious for this earth; and now a mother to a son born in August 2011. By journaling here, I hope to benefit both for myself and for others that are dealing with this disease and fertility struggles. Thanks for visiting!





Friday, June 27, 2008

Shot#4 and, answers

I had my 4th shot today. I think it might be my last. I talked myself into this one. I woke up again this AM with knee pain-it feels like bone on bone (he said if that keeps up, he wants to do a BMD). I've been having sciatic nerve pain on and off since shot#2. Dizziness-of course it's related to the shot. I thought, hey, I can deal with it. I spoke with the Dr. AFTER my shot (dumb me). Anyway, we were talking my symptoms out-particularly the "pressure" behind my eyes and focus issues/dizzy. I stated, "it feels like a migraine, but, without the pain". It was like a light went off in his head. He said it sounded just LIKE a migraine-and that there are migraines that don't necessarily cause the debilitating pain (although, the pressure is pretty awful sometimes). Anyway, so, I'm having SILENT migraines! Because of the shot too, of course. I am actually surprised I haven't had one before now. Well, I've actually felt this before...just not this long. Anyway, I could never take BC because of my migraines with auras. I don't deal with migraines well...there isn't anything out there to really help them. I tried an excedrin migraine today. That seemed to work okay, but, doesn't last long enough, and, you can only take 2 a day max.

My Dr. gave me a prescription of antivert to try first for the dizzy. Then, he wants me to try imitrex...I'm not taking that unless I am out of commission-migraine meds are most of the time more harsh that the migraine itself. I wonder what are some natural remedies for migraines (aside from caffiene-although, I'll try that in small quantities).

So, looks like I am having:
Migraine (eye pressure-feel like they are crossing; difficulty focusing; tingling on side of scalp and face)
Dizzy
Leg pain

Not the worst of things, but, I just think I am done. We'll see. I wanted to take it as long as possible for POSSIBLE optimal benefits (I know, nothing is guaranteed), but, I think these are my signs that this is enough. Hopefully this month will go well...I'll try to keep this updated as much as I can.

7 comments:

endochick said...

Let me try this again. My last comment made my window freeze up and now that screen won't clear... and, oh, I just LOVE Window's Vista. NOT. Makes me wish I had bought a Mac. lol

Anways, yes, it sounds like you've entered the fun world of eye migraines - silent migraines. Should leave you once the hormones from Lupron are out of your system. This was why I am NOT a candidate for Lupron. I have complicated basilar artery migraines, which are stoke like, and increase your chances of having a stroke. Adding hormones that, well, cause migraines of any kind could lead to ==== strokes. Yeah, not good.

Here's to wishing that Lupron clears from your system as soon as possible, and that the fourth shot doesn't cause any more problems for your than you're already having. Hopefully the stuff has worked it's magic and starved off some of that endo, and you get some relief.

Good luck with the migraine meds. Hope they help ya. Caffiene's not a good eye, though, for silent migraines. Get plenty of sleep, low stress, and not a lot of caffeine. I'm here to talk if you need me - just a blog away. :-)

endochick said...

Caffeine's not a good IDEA --- not eye... maybe I need some sleep... lol

Alex said...

I work for an eye doctor and we see those kids of migraines ALL the time. I'm unfortunate to have the nasty someone-please-shoot-me- or-I'll-jump-off-the-roof type migraines most of the time. The only thing that works for me is the Excedrine migraine (my mom has them too and takes Rx stuff and it makes her SO sick, so I've never wanted to take them) although I have to agree...caffeine is the DEVIL with Endo. I have cut it out completely and if ever I cheat (Cherry Coke or Dr.Pepper, yuuuuuum) I always end up in pain for days. Ugh, I've had pretty bad migraines with Lupron too, so I feel your pain, I'm SO sorry. Hooray on the 4th shot. For me that was my turning point, I started feeling SO much better after that one, Endo pain-wise. Oh and oddly enough, I too had freaky knee pain. The stabbing kind. Only in my right knee though, which also turns out to be my bad knee anyway from highschool track. It came and went, but it's never persisted, thank goodness.

My Endo Journey said...

Gracious endo chick-how did they diagnose that?!

I've been trying to cut out caffiene in general-and, I've noticed a HUGE difference in pain when I do. I just want the funny eye feelings to go away!!!

You know, I used to work in Ophthalmology research...never heard of these before. Just crazy stuff! I used to get migraines with the pill-painful ones with auras. I think I'm going to lay off the aygestin...see if that helps?

Thanks for the support y'all!!!

deirdre said...

For any women with endo who find your site, this is an amazing place - the Center for Endometriosis Care in Atlanta

centerforendo.com, also look under ''educational articles''

and a chat board

http://forums.obgyn.net/endo/ENDO.0806/date.html

also, the pill and other things can lead to low progesterone, which can cause migraines

check out johnleemd.com

Heather said...

I've been a bad friend not commenting much, but we've been following this blog too. You know we're praying for this to be over and done with and for things all to be right in your world. I hate that you're feeling so bad...I can't even imagine. Lots of love and prayers from the Ham and you know if you need us, call!!!

Duck said...

I had silent migraines, not while on syneral, but, for years after I went off syneral (they were HELL) I would get dizzy, I had visual distortions, so messed up.
I don't get them any more very often, it's been a decade since I was on syneral for a year.

Hoping it goes away soon, and drink lots of water.